# SDR CALA2023052901680

- Difficulty date: May 26, 2023
- Submitted: May 29, 2023
- Operation: Air carrier
- Aircraft: N19951
- Make and model: Boeing 787-9
- Aircraft serial: 36402
- Aircraft time: 40,243 hours, 3,780 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Part number: 410046545
- Part serial: 67405A1
- Condition: Low Pressure
- Location: Door 2l
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

STATUS MSG DOOR EPAS SENSORS 2L TOMC PSE APPROVE MEL ITEM. COMPLIED WITH MEL ITEM 5211U , PLACARD ON  1L FACP , 2L DOOR LEVER AND ONE ON CAPT NAV DISPLAY. ITEM DEFERRED PER MEL HELP NEED AVIONICS ASSISTANT . PERFORMED FIM TASK B787-A-52-10-F2-91A-421A-A  RESET C/ B , PERFORMED EPAS PRESSURE BOTTLE INSPECTION AND OPERATION CHECK NO ACCOMPLISHED FIM TASK. REPLACED 2L DOOR ASSIST PRESS BOTTLE ASSY PER AMM 52-11-22-00A-520A.  MO MSG. FOUND AND DOOR OPE'' CHK OK. ROTABLE PARTS CHANGE WAS INDICATED - TT # 1149795  SN OFF 7405 ACCOMPLISHED RII INSPECTION FOR DOOR 2L EPAS PRESSURE BOTTLE INSTALLATION IAW AMM 52-11-22-00A-720A-A OK. BOTTLE, DOOR AS  OFF 78-5211-9-0009 7405 ON 78-5211-9-0009 1710
